# SDR USAA2014110300008

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 41,520 hours, 24,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A7043
- Condition: Defective
- Location: L1 Door
- Part time: 31,501 hours, 17,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK L1 SLIDE & RAFT HITTING FUSELAGE WHEN LOCKED IN THE FULL OPEN POSITION.  INSTALLED NEW L1 SLIDE & RAFT IAW JOB CARD 26L00025011.
